# SDR SWAA2021050768330

- Difficulty date: May 1, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 28,032 hours, 12,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT SURFACE CORROSION ON FORMED ANGLE ON LATER COSTAL STA 927-947.5 RBL 245 / REPLACED FORMED ANGLE P/N 147A5430-8 AT STA 927-947-5 RBL 24.5. REFERENCE N/R D465057 FOR WORKED ACCOMPLISHED
